# SDR IPXA11570073

- Difficulty date: October 7, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C-CK LT MAIN CARGO COMPARTMENT BS 355, LBL 47" CARGO TRACK OTBD FLANGE HAS CORROSION.  REMOVED CORROSION ON CARGO TRACK OTBD FLANGE ORIGINAL MATERIAL THICKNESS .100 LOSS OF .040 WITH .060,  REMAINING IS OUT OF LIMITS IAW SRM 53-00-52-1A.  ACCOMPLISHED INSPECTION STEPS, AND RESTORED FINISH IAW EA 111446 EO B757-5310-44872-A.
